# SDR EIAA970197

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 1049491
- Condition: Contaminated
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABQ - LOG PAGE:  F86330 - FIRST OFFICER'S AIRSPEED WOULD NOT GO OVER 120 KNOTS.  BLEW OUT INSECT PARTS WITH NITROGEN, PERFORMED PITOT STATIC TEST PER MM 34-10-1.  (X)
